| Catalog Number |
382634 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided; therefore, (b)(6) was used as the state.
Event or Problem Description
After needle was removed she was unable to attach/thread extension set to hub of catheter due to the hub being partially broken.Broken iv was then removed and dressing applied.Pt then needed to be poked 2 more times to restart iv.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382634 and lot number 5064885.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No new information.